# SDR FDEA202304050564

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300*
- Aircraft serial: 804
- Aircraft time: 31,272 hours, 17,951 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2180007012
- Part serial: 40504
- Condition: Cracked
- Location: Zone 200
- Part time: 6,967 hours, 4,382 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPEARS FRONT OF CAPTAINS SEAT IS LOOSE.  ROCKS EXCESSIVELY.  AMM 25-XX-XX-XX FOUND CAPT SEAT CRACKED AT BOTH FRONT ATTACH POINTS  REF AMM 25-11-11-06.  AMM: 25-11-11-04 REMOVED AND REPLACED CAPT SEAT REF AMM 25-11-11-04,  OP'S CHECK GOOD
